# SDR UIEA2017110702187

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,206 hours, 18,699 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 1942765
- Part serial: 2988
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK CONDENSER LEAKING AT THE FWD LEFT BOTTOM CORNER.  REMOVED AND REPLACED THE RT PACK HEAT CONDENSER IAW AMM 21-51-10. OPS CHECKED NORMAL.
